American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 411 found      Go to page: 1 2 3 4 5 6 > >>

[61] Yifeng Xue. (APD)--property of $C^*$--algebras by extensions of $C^*$--algebras with (APD). Proc. Amer. Math. Soc. 135 (2007) 705-711. MR 2262866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Ljiljana Arambasic. On frames for countably generated Hilbert $C^*$-modules. Proc. Amer. Math. Soc. 135 (2007) 469-478. MR 2255293.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Madjid Mirzavaziri and Mohammad Sal Moslehian. Automatic continuity of $\sigma$-derivations on $C^*$-algebras. Proc. Amer. Math. Soc. 134 (2006) 3319-3327. MR 2231917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Xiaochun Fang. The real rank zero property of crossed product. Proc. Amer. Math. Soc. 134 (2006) 3015-3024. MR 2231627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] Kin-Wai Tsang. The groupoid algebra of an eigenvalue pattern. Proc. Amer. Math. Soc. 134 (2006) 1899-1908. MR 2215117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Alex Kumjian and Jean Renault. KMS states on C*-algebras associated to expansive maps. Proc. Amer. Math. Soc. 134 (2006) 2067-2078. MR 2215776.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Nathanial P. Brown. Invariant means and finite representation theory of $C^*$-algebras. Memoirs of the AMS 184 (2006) MR 2263412.
Book volume table of contents   

[68] Gelu Popescu. Entropy and multivariable interpolation. Memoirs of the AMS 184 (2006) MR 2263661.
Book volume table of contents   

[69] Siegfried Echterhoff, S. Kaliszewski, John Quigg and Iain Raeburn. A categorical approach to imprimitivity theorems for $C^*$-dynamical systems. Memoirs of the AMS 180 (2006) MR 2203930.
Book volume table of contents   

[70] David P. Blecher and Vrej Zarikian. The calculus of one-sided $M$-ideals and multipliers in operator spaces. Memoirs of the AMS 179 (2006) MR 2184804.
Book volume table of contents   

[71] A. V. Lebedev. On the structure of Banach algebras associated with automorphisms. Trans. Moscow Math. Soc. 66 (2005) 105-142. MR 2193431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Eui-Chai Jeong. Linear functionals on the Cuntz algebra. Proc. Amer. Math. Soc. 134 (2006) 99-104. MR 2170548.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Stephen Allen, David Pask and Aidan Sims. A dual graph construction for higher-rank graphs, and $K$-theory for finite 2-graphs. Proc. Amer. Math. Soc. 134 (2006) 455-464. MR 2176014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Ja A Jeong and Gi Hyun Park. Topological entropy and AF subalgebras of graph $C^*$-algebras. Proc. Amer. Math. Soc. 134 (2006) 215-228. MR 2170561.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] R. Exel and J. Renault. $AF$-algebras and the tail-equivalence relation on Bratteli diagrams. Proc. Amer. Math. Soc. 134 (2006) 193-206. MR 2170559.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Rajesh Pereira. Representing conditional expectations as elementary operators. Proc. Amer. Math. Soc. 134 (2006) 253-258. MR 2170565.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Masaharu Kusuda. Discrete spectra of $C^{*}$-algebras and orthogonally closed submodules in Hilbert $C^{*}$-modules. Proc. Amer. Math. Soc. 133 (2005) 3341-3344. MR 2161158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Alan L. T. Paterson and Amy E. Welch. Tychonoff's theorem for locally compact spaces and an elementary approach to the topology of path spaces. Proc. Amer. Math. Soc. 133 (2005) 2761-2770. MR 2146225.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Huaxin Lin. An approximate universal coefficient theorem. Trans. Amer. Math. Soc. 357 (2005) 3375-3405. MR 2135753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Junhao Shen and Xiaoxia Zhang. Free group factors and factors with some decompositions. Proc. Amer. Math. Soc. 133 (2005) 2267-2272. MR 2138869.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Robert J. Archbold and Eberhard Kaniuth. Stable rank and real rank for some classes of group $C^\ast$-algebras. Trans. Amer. Math. Soc. 357 (2005) 2165-2186. MR 2140436.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Joseph A. Ball and Victor Vinnikov. Lax-Phillips scattering and conservative linear systems: a Cuntz-algebra multidimensional setting. Memoirs of the AMS 178 (2005) MR 2172325.
Book volume table of contents   

[83] Peter G. Casazza, Ole Christensen, Alexander M. Lindner and Roman Vershynin. Frames and the Feichtinger conjecture. Proc. Amer. Math. Soc. 133 (2005) 1025-1033. MR 2117203.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Jeong Hee Hong. Decomposability of graph $C^*$-algebras. Proc. Amer. Math. Soc. 133 (2005) 115-126. MR 2085160.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Lining Jiang, Maozheng Guo and Min Qian. The duality theory of a finite dimensional discrete quantum group. Proc. Amer. Math. Soc. 132 (2004) 3537-3547. MR 2084075.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] M. Anoussis and I. G. Todorov. Compact operators on Hilbert modules. Proc. Amer. Math. Soc. 133 (2005) 257-261. MR 2086218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Huaxin Lin. Simple corona $C^*$-algebras. Proc. Amer. Math. Soc. 132 (2004) 3215-3224. MR 2073295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Bruce Blackadar. The stable rank of full corners in C*-algebras. Proc. Amer. Math. Soc. 132 (2004) 2945-2950. MR 2063114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Takeshi Katsura. A class of \boldmath{$C^*$}-algebras generalizing both graph algebras and homeomorphism \boldmath{$C^*$}-algebras I, fundamental results. Trans. Amer. Math. Soc. 356 (2004) 4287-4322. MR 2067120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Huaxin Lin. A separable Brown-Douglas-Fillmore theorem and weak stability. Trans. Amer. Math. Soc. 356 (2004) 2889-2925. MR 2052601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 411 found      Go to page: 1 2 3 4 5 6 > >>